Sign up ×
MathOverflow is a question and answer site for professional mathematicians. It's 100% free, no registration required.

Hi all,

I'm unable to access the following paper: J. Dénes, The representation of a permutation as the product of a minimal number of transpositions and its connection with the theory of graphs, Publ. Math. Inst. Hung. Acad. Sci. 4 (1959) 63-70. Can anyone help me?

share|cite|improve this question
Have you tried requesting it through Inter-Library Loan at your institution? – Jonah Ostroff Nov 16 '10 at 15:11
There is a paper Permutations as Products of Transpositions George Mackiw The American Mathematical Monthly Vol. 102, No. 5 (May, 1995), pp. 438-440 Published by: Mathematical Association of America Stable URL: – Aaron Meyerowitz Nov 16 '10 at 16:10
Voted to close as "off-topic". I don't think that MO is the place for this sort of request. – Loop Space Nov 16 '10 at 16:28
This might seem like an obvious answer, but if you know anybody in Budapest (or, more broadly, Hungary) they will probably be able to get their hands on it. I have never been able to find electronic versions of this series from before 1980, but people in Central Europe seem to have volumes around. – Andrew D. King Nov 16 '10 at 18:43
Apologies if this is off-topic, I thought I'd seen others make similar requests on this website in the past and figured it was fine. No success with inter-library loan, and I know no one in Hungary. I guess I'll just have to reconstruct the contents of the paper from those that cite it. – Anthony Labarre Nov 16 '10 at 20:20

Your Answer


By posting your answer, you agree to the privacy policy and terms of service.

Browse other questions tagged or ask your own question.